Open Access
Translator Disclaimer
2016 A functional equation and degenerate principal series
Juhyung Lee
Rocky Mountain J. Math. 46(6): 1987-2016 (2016). DOI: 10.1216/RMJ-2016-46-6-1987

Abstract

A functional equation between the $\zeta $ distributions can be obtained from the theory of prehomogeneous vector spaces. We show that the functional equation can be extended from the Schwartz space to certain degenerate principal series.

Citation

Download Citation

Juhyung Lee. "A functional equation and degenerate principal series." Rocky Mountain J. Math. 46 (6) 1987 - 2016, 2016. https://doi.org/10.1216/RMJ-2016-46-6-1987

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 1373.22021
MathSciNet: MR3591269
Digital Object Identifier: 10.1216/RMJ-2016-46-6-1987

Subjects:
Primary: 22E45

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.46 • No. 6 • 2016
Back to Top